MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. De C.V. BD smartsite extension set; Intravascular administration set

SISTEMAS MEDICOS ALARIS S.A. De C.V. BD smartsite extension set; Intravascular administration set
Catalog Number 20027E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd smartsite extension set was leaking.The following information was received by the initial reporter with the following verbatim.It was reported by customer that while preparing a csp and priming the line with drug the tubing was found to be leaking out of the 0.2-micron filter.The leaking tubing was identified prior to interaction with a patient.
 
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of leakage from the fitler could not be verified due to the product not being returned for failure investigation.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause of this failure could not be identified without a sample investigation.The root cause in filter cases can be related to the medication used with the filter, causing the filter to wet-out of the air vents.

Brand Name
BD smartsite extension set
Common Device Name
Intravascular administration set
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. De C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. De C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50889056
Report Number9616066-2026-02419
Device Sequence Number9791546
Product Code FPA
UDI-Device Identifier10885403234859
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number20027E
Device Lot Number25125180
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown